Public Service Announcement

@snowy22315 (50878)
United States
February 12, 2018 11:31am CST
I was just reading an AARP newsletter of sorts, yeah sadly, I am old enough to be a member,,but anyway, they said that you should never abruptly discontinue aspirin therapy which you may be taking as part of a cardiac regimen. It said that discontinuing it abruptly may cause a heart attack and is perilous. So, please don't decide you don't need it and just stop or run out or something, it could be bad news!
8 people like this
8 responses
• United States
12 Feb
I don't have any heart issues but I do take a baby aspirin every day as per doctors orders. Didn't know it could be life threatening to suddenly stop.
3 people like this
@snowy22315 (50878)
• United States
12 Feb
I think even if you don't have heart issues if you abruptly stop it could cause one. Most people take it as a preventative.
2 people like this
@marlina (76501)
• Canada
12 Feb
Good advice, I have Warfarin and Baby Aspirin to take every day. I would not stop just like that because I would not last very long then.
3 people like this
@snowy22315 (50878)
• United States
12 Feb
Some people are kind of silly like that though. My dad doesn't like to take "medicine" I hope he doesn't get the idea not to take it.
1 person likes this
@Gillygirl (17361)
• Sutton, England
12 Feb
I never knew it could be dangerous to stop suddenly.
2 people like this
@snowy22315 (50878)
• United States
12 Feb
Apparently it is..in fact medical professionals called it "perilous."
1 person likes this
@Courtlynn (58544)
• United States
13 Feb
Oh wow thats scary!
1 person likes this
@snowy22315 (50878)
• United States
13 Feb
Yeah, alittle bit..maybe if you are weaned off it isn't that bad..but aspirin really is good for a variety of issues..unless your stomache can't tolerate it for some reason, it is pretty good for most people to take.
1 person likes this
@Courtlynn (58544)
• United States
14 Feb
@snowy22315 i just take tylenol, and ibprofen so I'm good lol
1 person likes this
@snowy22315 (50878)
• United States
14 Feb
@Courtlynn Yeah, as long as you don't take too much. Too much tylenol can kill your live and ibruprophen isn't good for you either if you take too much.
@Teep11 (7123)
• United States
12 Feb
I've viewed AARP but being 44 I'm not ready to receive AARP. There's some important information stored in all sorts of material.
1 person likes this
@snowy22315 (50878)
• United States
12 Feb
AARP is pretty good actually..they do have lots of good information.
@Corbin5 (112703)
• United States
12 Feb
That is very helpful information. I know a lot of people who have doctors who have recommended they take an aspirin each evening.
1 person likes this
@snowy22315 (50878)
• United States
12 Feb
yes, asprin is highly recommended
1 person likes this
@shaggin (37310)
• United States
12 Feb
I suppose I can see why cutting it out could be bad very bad.
1 person likes this
@snowy22315 (50878)
• United States
12 Feb
Yes, I think it would be.
1 person likes this
13 Feb
Thank you for announcement,